Asymptotic behavior of solutions of a differential equation with asymptotically constant delay

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)1111-1118
Number of pages8
JournalNonlinear Analysis
Volume30
Issue number2
Publication statusPublished - Dec 1997

Fingerprint

Delay Equations
Asymptotic Behavior of Solutions
Differential equations
Asymptotic Behavior
Differential equation

Keywords

  • Asymptotic behavior
  • Asymptotic constancy
  • Delay equation
  • Lp-function
  • Stability

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this

Asymptotic behavior of solutions of a differential equation with asymptotically constant delay. / Pituk, M.

In: Nonlinear Analysis, Vol. 30, No. 2, 12.1997, p. 1111-1118.

Research output: Contribution to journalArticle

@article{7a9b6febeb8e46599a578d2513314ab8,
title = "Asymptotic behavior of solutions of a differential equation with asymptotically constant delay",
keywords = "Asymptotic behavior, Asymptotic constancy, Delay equation, Lp-function, Stability",
author = "M. Pituk",
year = "1997",
month = "12",
language = "English",
volume = "30",
pages = "1111--1118",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "2",

}

TY - JOUR

T1 - Asymptotic behavior of solutions of a differential equation with asymptotically constant delay

AU - Pituk, M.

PY - 1997/12

Y1 - 1997/12

KW - Asymptotic behavior

KW - Asymptotic constancy

KW - Delay equation

KW - Lp-function

KW - Stability

UR - http://www.scopus.com/inward/record.url?scp=0004414970&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0004414970&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0004414970

VL - 30

SP - 1111

EP - 1118

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 2

ER -